Affordable Access

Publisher Website

Anti-tuberculosis therapy-induced hepatotoxicity among Ethiopian HIV-positive and negative patients.

Authors
  • 1
Type
Published Article
Journal
PLoS ONE
1932-6203
Publisher
Public Library of Science
Publication Date
Volume
3
Issue
3
Identifiers
DOI: 10.1371/journal.pone.0001809
PMID: 18350147
Source
Medline

Abstract

Sub-clinical hepatotoxicity was significantly associated with HIV co-infection (p = 0.002), concomitant drug intake (p = 0.008), and decrease in CD4 count (p = 0.001). Stepwise restarting of anti TB treatment was also successful in almost all the patients who developed clinical DIH. We therefore conclude that anti-TB DIH is a major problem in HIV-associated TB with a decline in immune status and that there is a need for a regular biochemical and clinical follow up for those patients who are at risk.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments
F